| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during intraocular lens (iol) implant procedure, both haptics are stretched (posterior past the stamp) was noticed while advancing the iol.There was no patient contact.Surgery was completed on the same day with another unspecified back up lens.
Additional Manufacturer Narrative
Corrected information provided in h.6.Correction: on initial mdr the evaluation code should have been b18 instead of b17.The manufacturer internal reference number is: (b)(4).